# SDR IXXA0200115O

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- Aircraft time: 71,385 hours, 18,437 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 221037010100
- Condition: Defective
- Location: Nose Gear
- Part time: 71,385 hours, 18,437 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM WRI ENROUTE TO BWI LANDING GEAR NOT LATCHED LIGHT ILLUMINATED AFTER GEAR RETRACTION. CREW PERFORMED LANDING GEAR UPLATCH CHECK, LIGHT REMAINED ILLUMINATED WITH RUMBILING NOISE NOTED FROM NOSE LANDING GEAR AREA. AIRCRAFT RETURNED TO WRI FOR AN UNEVENTFUL LANDING. MX INSPECTED AIRCRAFT FINDING A DEFECTIVE BUSHING ON NOSE LANDING GEAR RETRACT ACTUATOR. MX PERFORMED GOOD OPERATIONAL CHECK IAW DMM AND AIRCRAFT WAS RETURNED TO SERVICE.
